Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from chest infection and cold, taking antibiotics, red spots on top of foot with swelling. Suggestion?

Hello. I have a chest infection and cold and feeling pretty rubbish. Currently on antibiotics . Before this I noticed when at work my feet started to get swollen I have an admin job so combination of sit and walk around. By the time I get home I noticed red spots to the top of the feet only. Only couple of weeks before I started to feel unwell. They are itchy when my feet are swollen but just red no pain no blisters, when swelling goes down looking like red pin pricks. Any idea please?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
It seems prolonged sitting may be causing dependent swelling in feet which is very commonly seen in sedentary office jobs. The idea is to loosen your shoes or footwear every few hours, and elevate them to chair level in comfort and do some active ankle and toes movement for few minutes so that swelling doesn't appear. Some people have sensitive skin to sweat in the socks/ footwear and mild reactive swelling/itching happens
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor